# SDR HEEA0016307

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 7690001822103
- Condition: Intermittent
- Location: Cyclic Trim
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIM ACTUATOR SLOW WITH INTERMITTENT OPERATION.
